# SDR AALA20110615MIA01

- Difficulty date: June 15, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 96,830 hours, 16,081 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED RUDDER TRIM INOPERATIVE DURING FLIGHT.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RUDDER TRIM ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
